Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2020, Vol. 1, Issue 2, Part A
Notes in the margins of the proof of the Fermat great theorem


Author(s): Zayko YN

Abstract: The article examines the geometric approach to the proof of the Fermat Great Theorem (TF). Its geometric formulation is given, which consists in the fact that the trajectory on the Cartesian plane corresponding to the TF does not pass through any rational point. The equation of motion of a material point along the trajectory is obtained. The non-computability of the problem of determining the position of a point on the trajectory is shown.

Pages: 43-45 | Views: 35 | Downloads: 23

Download Full Article: Click Here
How to cite this article:
Zayko YN. Notes in the margins of the proof of the Fermat great theorem. Journal of Mathematical Problems, Equations and Statistics. 2020; 1(2): 43-45.
Journal of Mathematical Problems, Equations and Statistics